On the uniqueness of macroeconomic equilibria with quantity rationing

Böhm V (1982)
Economics letters 10(1-2): 43-48.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Abstract / Bemerkung
This note provides an elementary proof of uniqueness of macroeconomic equilibria with rationing for economics with two traded commodities and fixed prices.
Erscheinungsjahr
1982
Zeitschriftentitel
Economics letters
Band
10
Ausgabe
1-2
Seite(n)
43-48
ISSN
0165-1765
Page URI
https://pub.uni-bielefeld.de/record/1781606

Zitieren

Böhm V. On the uniqueness of macroeconomic equilibria with quantity rationing. Economics letters. 1982;10(1-2):43-48.
Böhm, V. (1982). On the uniqueness of macroeconomic equilibria with quantity rationing. Economics letters, 10(1-2), 43-48. doi:10.1016/0165-1765(82)90113-6
Böhm, V. (1982). On the uniqueness of macroeconomic equilibria with quantity rationing. Economics letters 10, 43-48.
Böhm, V., 1982. On the uniqueness of macroeconomic equilibria with quantity rationing. Economics letters, 10(1-2), p 43-48.
V. Böhm, “On the uniqueness of macroeconomic equilibria with quantity rationing”, Economics letters, vol. 10, 1982, pp. 43-48.
Böhm, V.: On the uniqueness of macroeconomic equilibria with quantity rationing. Economics letters. 10, 43-48 (1982).
Böhm, Volker. “On the uniqueness of macroeconomic equilibria with quantity rationing”. Economics letters 10.1-2 (1982): 43-48.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:40Z
MD5 Prüfsumme
c1a3dce34ae8b1a19cf2329bca800ff9